# SDR AALA201907029003

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 12,977 hours, 4,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 PASSENGER DOOR EMERGENCY ACTUATOR PRESSURE WAS LOW. MAINTENANCE SERVICED ACTUATOR TO PROPER PRESSURE PER
